# SDR SIMA200714032

- Difficulty date: May 16, 2007
- Submitted: May 20, 2007
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 9,759 hours, 8,272 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 14529152007
- Condition: Damaged
- Location: Zone 100
- Part time: 9,759 hours, 8,272 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19L SPLICE SECTION BETWEEN FRAMES 23 AND 24 DAMAGED.  REMOVED DAMAGE AND INSTALLED NEW SPLICE IAW EMB IC2007-145/0329A.  AIRCARFT RETURNED TO SERVICE.
